# SDR DALA2023011200257

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 3,817 hours, 463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 EMERGENCY EXIT COVER DIFFUSER LENS MISSING. LOCATIONS 3R. CORRECTIVE ACTION: FOUND LENS AND INSTALLED. (2577818)
